# SDR 9700551147

- Difficulty date: January 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N147US
- Make and model: Doug DC-10-40
- Aircraft serial: 46756
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Ws 774
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING L-CHECK, A CRACK WAS FOUND IN THE WING FIXED LEADING EDGE AT THE NR 12 SLAT TRACK AT STA XOS 774.  REMOVED DAMAGE AND INSTALLED REPAIR DOUBLERS PER EA 11-120642.
